# SDR SWAA2020123032771

- Difficulty date: November 24, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER.  REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER, IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5.
